MathSciNet Relay Station
MathSciNet bibliographic data
MR1892231 (2003f:35166) 35K57 (35B40 35D05 35F20 45K05 82C40)
Laurençot, Philippe; Mischler, Stéphane The continuous coagulation-fragmentation equations with diffusion. Arch. Ration. Mech. Anal. 162 (2002), no. 1, 45–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement